On a Subclass of Analytic Functions Defined By Differential operator

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2022 by IJMTT Journal
Volume-68 Issue-1
Year of Publication : 2022
Authors : D.Madhava Krishna, K.Narender, P.Thirupathi Reddy
  10.14445/22315373/IJMTT-V68I1P504

MLA

MLA Style: D.Madhava Krishna, K.Narender, P.Thirupathi Reddy. "On a Subclass of Analytic Functions Defined By Differential operator" International Journal of Mathematics Trends and Technology 68.1 (2022):36-42. 

APA Style: D.Madhava Krishna, K.Narender, P.Thirupathi Reddy(2022). On a Subclass of Analytic Functions Defined By Differential operator  International Journal of Mathematics Trends and Technology, 68(1), 36-42.

Abstract
In this paper, we introduce and study a new subclass of analytic functions which are defined by means of a differential operator. Some results connected to coefficient estimates, growth and distortion theorems, radii of starlikeness, convexity and close-to-convexity and integral means inequalities related to the subclass is obtained.

Reference

[1] E. Deniz and Y. Ozkan, Subclasses of analytic functions defined by new differential operator, Acta.Uni.Apul. (2014) 85-95.
[2] J.E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc., 23(2) (1925) 481-519.
[3] H.Niranjan,A.Narashimha Murthy and P.Thirupathi Reddy, Some properties of analytical functions related to Borel distributions series , Int. J. Math. Computer. Sci., 26 (2022) 395-404.
[4] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975) 109-116.
[5] H. Silverman, A survey with open problems on univalent functions whose coefficient are negative, Rocky Mountain J. Math., 21(3) (1991) 1099- 1125.
[6] Silverman, Integral means for univalent functions with negative coefficient, Houston J. Math., 23(1) (1997) 169-174.

Keywords : Analytic, coefficient, distortion, convexity, starlike, subordination.